MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305457
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as (b)(4) is an oem manufacturing site.
 
Event or Problem Description
It was reported when using the bd sharps coll 6gal red 1103 non-vent cap, the device experienced missing lids.The following information was provided by the initial reporter.The customer stated: it was reported that :received product with incorrect lids verbatim:1 case of 14 826 68b received with incorrect lids.Returning to nwd via ars.Replacement order on (b)(4).
 
Additional Manufacturer Narrative
Investigation summary: no photos or samples were received with the customer's complaint of incorrect lids.Without further information like a physical sample, the complaint cannot be verified and the root cause remains unknown.According to the dhr review process, the result showed there were no issues reported like incorrect lids during the manufacturing process of the lot numbers reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like incorrect lids issue for the same part number throughout the last twelve months.
 
Event or Problem Description

Brand Name
BD SHARPS COLL 6GAL RED 1103 NON-VENT CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12820329
Report Number2243072-2021-02721
Device Sequence Number14691814
Product Code FMI
UDI-Device Identifier00382903054572
UDI-Public00382903054572
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305457
Device Catalogue Number305457
Device Lot Number1107916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown